# SDR MK1Y20200327001

- Difficulty date: March 26, 2020
- Submitted: March 27, 2020
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N430CJ
- Make and model: Boeing 767224
- Aircraft serial: 30430
- Aircraft time: 55,516 hours, 8,671 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD FOUND DENTED AT STA 1702
